Algebraic & Geometric Topology

Symmetric spectra model global homotopy theory of finite groups

Markus Hausmann

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that the category of symmetric spectra can be used to model global equivariant homotopy theory of finite groups.

Article information

Source
Algebr. Geom. Topol., Volume 19, Number 3 (2019), 1413-1452.

Dates
Received: 22 March 2018
Revised: 17 September 2018
Accepted: 24 October 2018
First available in Project Euclid: 29 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.agt/1559095431

Digital Object Identifier
doi:10.2140/agt.2019.19.1413

Mathematical Reviews number (MathSciNet)
MR3954287

Zentralblatt MATH identifier
07078608

Subjects
Primary: 55P42: Stable homotopy theory, spectra 55P43: Spectra with additional structure ($E_\infty$, $A_\infty$, ring spectra, etc.) 55P91: Equivariant homotopy theory [See also 19L47]

Keywords
global homotopy theory symmetric spectra

Citation

Hausmann, Markus. Symmetric spectra model global homotopy theory of finite groups. Algebr. Geom. Topol. 19 (2019), no. 3, 1413--1452. doi:10.2140/agt.2019.19.1413. https://projecteuclid.org/euclid.agt/1559095431


Export citation

References

  • G Z Arone, K Lesh, Augmented $\Gamma$–spaces, the stable rank filtration, and a $bu$ analogue of the Whitehead conjecture, Fund. Math. 207 (2010) 29–70
  • A M Bohmann, Global orthogonal spectra, Homology Homotopy Appl. 16 (2014) 313–332
  • A K Bousfield, On the telescopic homotopy theory of spaces, Trans. Amer. Math. Soc. 353 (2001) 2391–2426
  • W G Dwyer, J Spaliński, Homotopy theories and model categories, from “Handbook of algebraic topology” (I M James, editor), North-Holland, Amsterdam (1995) 73–126
  • J P C Greenlees, J P May, Localization and completion theorems for $M{\rm U}$–module spectra, Ann. of Math. 146 (1997) 509–544
  • M Hausmann, $G$–symmetric spectra, semistability and the multiplicative norm, J. Pure Appl. Algebra 221 (2017) 2582–2632
  • M Hausmann, D Ostermayr, Filtrations of global equivariant $K$–theory, preprint (2015)
  • M A Hill, M J Hopkins, Equivariant multiplicative closure, from “Algebraic topology: applications and new directions” (U Tillmann, S Galatius, D Sinha, editors), Contemp. Math. 620, Amer. Math. Soc., Providence, RI (2014) 183–199
  • M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149–208
  • L G Lewis, Jr, When projective does not imply flat, and other homological anomalies, Theory Appl. Categ. 5 (1999) 202–250
  • L G Lewis, Jr, J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986)
  • J A Lind, Diagram spaces, diagram spectra and spectra of units, Algebr. Geom. Topol. 13 (2013) 1857–1935
  • M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441–512
  • S Sagave, C Schlichtkrull, Diagram spaces and symmetric spectra, Adv. Math. 231 (2012) 2116–2193
  • S Sagave, C Schlichtkrull, Group completion and units in $\mathscr I$–spaces, Algebr. Geom. Topol. 13 (2013) 625–686
  • S Schwede, Global algebraic K–theory, in preparation
  • S Schwede, On the homotopy groups of symmetric spectra, Geom. Topol. 12 (2008) 1313–1344
  • S Schwede, Equivariant properties of symmetric products, J. Amer. Math. Soc. 30 (2017) 673–711
  • S Schwede, Global homotopy theory, New Mathematical Monographs 34, Cambridge Univ. Press (2018)
  • S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491–511
  • B Shipley, A convenient model category for commutative ring spectra, from “Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic $K$–theory” (P Goerss, S Priddy, editors), Contemp. Math. 346, Amer. Math. Soc., Providence, RI (2004) 473–483
  • P Webb, Two classifications of simple Mackey functors with applications to group cohomology and the decomposition of classifying spaces, J. Pure Appl. Algebra 88 (1993) 265–304
  • D White, Model structures on commutative monoids in general model categories, J. Pure Appl. Algebra 221 (2017) 3124–3168